# SDR CA000802023

- Difficulty date: July 14, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna T210L
- Aircraft time: 4,994 hours
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 51577A1
- Condition: Failed
- Location: Solenoid
- Part time: 5,024 hours
- Component: Solenoid
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF AND LANDING SELECTED UP AND LOCKED.  LANDING GEAR CIRCUIT BREAKER TRIPPED.  (PROBLEM RETURNED INTERMITTENTLY.)  PROBLEM TRACED TO DEFECTIVE LANDING GEAR SOLENOID.  SOLENOID REPLACED, PROBLEM SOLVED.
